Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Itchy, chapped lips, red spots, sores, pimples without crust. Tried hydrocortisone, aquaphor. Cure?

I am having issues with my lips . They are itchy, they burn , severely chapped and they have red stop areas on and above/below the lip area as well. I have tried everything. Blistex, vasoline, vit e oil. hydrocortisone cream, aquaphor. I am even trying Abreva now. This morning one of the sores was bleeding. I sometimes see a white pimple, but no crusting. No cold sores . Help as my lips feel like are are scarred.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query on HCM.
As per your query you have itchy, chapped lips with red sore spots and scarring.
You have not mentioned in your query about your age and since how long you have these problems. Now there can be mutiple reason for chapped lips but most commonly there are two important reason: - contact dermatitis with any chemicals and the "self licking" process. Both of these can coexist together.
Just check for the things coming in the contact of the lips as well as stop licking the lips. Drink lot of water and increase fruits intake. Hope these informations are helpful. If you have any further query I will be happy to help.
Wish you good health,
Dr Sanjay Kumar Kanodia
(MD- Dermatology & STD)
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor